Facebook Pixel
Clarityn 7 Tablets

Clarityn 7 Tablets Allergy 10mg

Clarityn 14 Tablets

Clarityn 14 Tablets

Clarityn Syrup Peach 70ml

Clarityn (Loratadine) Allergy Syrup for hayfever and other allergies
£4.49
Availability: Out of stock
Details

Clarityn (Loratadine) Allergy Syrup for hayfever and other allergies
Clarityn Allergy can rapidly relieve allergic symptoms due to hayfever and other airborne allergies such as house dust mite and pet allergies.
Clarityn Allergy syrup may also be taken for allergic skin conditions such as rash, itching and urticaria  (hives
What type of medicine is Clarityn Allergy Syrup? Clarityn Allergy syrup is a non-sedating antihistamine. It can help relieve the symptoms of some allergies
What is Clarityn Allergy Syrup for?
In adults, Clarityn Allergy syrup can rapidly relieve allergy symptoms such as sneezing, runny nose and itching,

More Information
More Information
directions PLEASE READ ENCLOSED LEAFLET CAREFULLY

Children 2-12 who weigh 30kg or less : One 5ml spoon once daily
Children 2 - 12 who more than 30kg :2 x 5ml spoon once daily
Adults and children over 12 : 2 x 5ml spoon once daily.

What to do if you forget to take your medicine :

If you forget to take your syrup, take your recommended dose as soon as you remember, and then carry on

as before.

What you should do in the case of an overdose :

If you, (or someone else) accidentally takes too much Clarityn Allergy syrup by mistake, your should contact your doctor immediately.
ingredients The syrup contains 5mg of the active ingredient Loratadine in each 5ml
as well as the following inactive ingredients : Propylene Glycol, Glycerine, Sucrose (granulated), Citric Acid, Sodium Benzoate (E211), Peach Flavouring
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Clarityn Syrup Peach 70ml
Your Rating